On values omitted by univalent functions with two pre-assigned values
Compositio Mathematica, Volume 24 (1972) no. 3, p. 355-358
@article{CM_1972__24_3_355_0,
     author = {Reade, Maxwell O. and Zlotkiewicz, Eligiusz},
     title = {On values omitted by univalent functions with two pre-assigned values},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {3},
     year = {1972},
     pages = {355-358},
     zbl = {0239.30014},
     mrnumber = {320292},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_3_355_0}
}
Reade, Maxwell O.; Zlotkiewicz, Eligiusz. On values omitted by univalent functions with two pre-assigned values. Compositio Mathematica, Volume 24 (1972) no. 3, pp. 355-358. http://www.numdam.org/item/CM_1972__24_3_355_0/

J.A. Jenkins [1] "On Values Omitted by Univalent Functions", American Journal of Mathematics, 75, 1953, 406-408. | MR 54712 | Zbl 0050.08302

Z. Lewandowski [2] "Sur Certaines Classes de Fonctions Univalentes dans le Cercle Unité", Annales UMCS, 13, 1959, 115-126. | MR 120383 | Zbl 0094.04904

Maxwell O. Reade AND Eligiusz Zlotkiewicz [3 ] "Koebe Sets for Univalent Functions with Two Preassigned Values", Bulletin AMS, 77, 1971, 103-105. | MR 268369 | Zbl 0206.35902